# SDR SWAA2014070929829

- Difficulty date: June 19, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 56,021 hours, 44,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT CORNER OF AIR CONDITIONED DOOR SKIN CUT OUT CRACKED.  REPAIRED SKIN IAW SRM.
